CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Quasi-Potential Calculation and Minimum Action Method for Limit Cycle 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2019, 卷号: 29, 期号: 3, 页码: 961-991
Authors:  Lin, Ling;  Yu, Haijun;  Zhou, Xiang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Rare event  Non-gradient system  Quasi-potential  Limit cycle  Minimum action method  
PSEUDO-PERIODIC SOLUTIONS OF A NEW HYPERCHAOTIC SYSTEM USING THE AVERAGING THEORY 期刊论文
PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE, 2017, 卷号: 18, 期号: 2, 页码: 138-143
Authors:  Li, Xin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
hyperchaotic system  zero-Hopf bifurcation  averaging theory  pseudo-periodic solutions  
PERIODIC SOLUTIONS OF INHOMOGENEOUS SCHRODINGER FLOWS INTO 2-SPHERE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2016, 卷号: 9, 期号: 6, 页码: 1775-1795
Authors:  Huang, Ping-Liang;  Wang, Youde
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Schrodinger flow  special periodic solution  inhomogeneous Heisenberg spin chain system  S-1-invariant  convolution symmtry  
secondordertwoscalemethodforbendingbehavioranalysisofcompositeplatewith3dperiodicconfigurationanditsapproximation 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 8, 页码: 1713
Authors:  Wang Ziqiang;  Cui Junzhi
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Global dynamics of a mathematical model for HTLV-I infection of CD4(+) T-cells 期刊论文
APPLIED MATHEMATICAL MODELLING, 2011, 卷号: 35, 期号: 7, 页码: 3587-3595
Authors:  Cai, Liming;  Li, Xuezhi;  Ghosh, Mini
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
HTLV-I infection  Adult T-cell leukemia  Basic reproduction number  Global stability  
Multiple positive periodic solutions for a class of state-dependent delay functional differential equations with feedback control 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 197, 期号: 1, 页码: 306-316
Authors:  Zeng, Zhijun;  Zhou, Zhongcheng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
state-dependent delay  positive periodic solution  functional differential equations  the Krasnoselskii fixed point theorem  feedback control  
On positive periodic solutions of a nonautonomous neutral delay n-species competitive system 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 68, 期号: 6, 页码: 1409-1420
Authors:  Liu, Zhijun;  Chen, Lansun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
positive periodic solution  neutral delay  existence theorem  competition system  
Positive periodic solution of a general discrete non-autonomous difference system of plankton allelopathy with delays 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 197, 期号: 2, 页码: 446-456
Authors:  Liu, Zhijun;  Chen, Lansun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
positive periodic solution  discrete model  plankton ecology  allelopathy  time delay  
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
Authors:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution  
Symbolic computation study of (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 46, 期号: 2, 页码: 199-202
Authors:  Lu Zhuo-Sheng;  Xie Fu-Ding
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
dispersive long wave equations  symbolic computation  exact solution  localized structure